Psycho-Babble Social | for general support | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: Hashimoto's Thyroiditis Micaela

Posted by noa on August 23, 2003, at 18:57:22

In reply to Hashimoto's Thyroiditis, posted by Micaela on August 23, 2003, at 17:21:13

You aren't alone--there are a lot of us with thyroiditis. I take synthroid and cytomel. It has made a world of difference for me. My depression was untreatable until my thyroid disorder was treated properly, not to mention that I was always weak and fatigued and achy, and had swollen legs and feet, and felt like my head was filled with cotton. Once the hypothyroidism was treated properly, I started to feel better and better, and started to respond to the antidepressants as I had not before.

Synthroid, or other brand name synthetic thyroid hormones are really rather safe, in my opinion. You and your doctor will monitor your symptoms, and monitor your thyroid levels thru blood tests to keep you at the right dose.

There is a lot of good info at thyroid@about.com and thyroid-info.com, and if you go to the main psychobabble page, there is also a link to a folder at yahoo groups that has lots of thyroid info. You can also use the search function here to find lots of posts from many of us who have written about our thyroid disorder and treatment experiences.

Some good books are Mary Shomon's "Living Well with Hypothyroidism" and "Thyroid Power"by Dr. Shames and "The Thyroid Solution" by Dr. Arem.


Share
Tweet  

Thread

 

Post a new follow-up

Your message only Include above post


Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.

 

Start a new thread

 
Google
dr-bob.org www
Search options and examples
[amazon] for
in

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Social | Framed

poster:noa thread:253433
URL: http://www.dr-bob.org/babble/social/20030818/msgs/253446.html